Now on FM100 :
Ivy League English
Mondays to Fridays 6:30AM - 7AM
|
Ivy League English
Now on FM100 : Stay tuned for more Music and Fun...
COMING UP : Stay tuned for more Music and Fun...
NEXT PROGRAM : ICRT Morning News
On-Demand
On Demand
My Playlist
Program Title
Block Party

In recent years, hip-hop has re-emerged on US pop charts, while also finding a strong presence in China, South Korea, Japan and even Taiwan. In light of this re-emergence, Block Party’s first hour provides a diverse overview on all things hip-hop. Every show starts with a collection of classic hits while DJ Joey shares tidbits about the artists past and present. The show then covers all the latest hip-hop news or album releases, before going into its second hour. Starting at 7pm, the music softens as DJ Joey invites his co-host Lily to the studio for an hour of RnB, soul and gospel music. Lily Pinel heads an organization in Taiwan called BWA, which celebrates black excellence through musical and educational events. As she shares her favorite songs, DJ Joey chats with her about the black experience in Taiwan, bringing cultural understanding to the listeners of Block Party. (ICRT, 2 hours)

Sunday 6-8pm/Wednesday 1-3am

Cheers to the Weekend Saturday Archives

Ready to set out on a wild night’s adventure with your friends? Or, just kicking it back on the comfort of your couch? Whatever your plans are for Saturday night, Cheers to the Weekend will guarantee you have a good time! DJ Erika's got wacky stories (and the occasional celebrity gossip) and the perfect music to make you throw your hands in the air like you just don’t care (Heyyyy). Because… IT”S THE WEEKEND!!! I’ll drink to that. (ICRT, 2 hours)

Now a live segment! DJ Erika will be joining you live on Saturdays from 1PM to 5PM, but you can still catch the old episodes of her show right here!

Electro Breeze

Are scores of high-energy and fast-paced electronica shows at night giving you some explosive hangovers? Worry no more. ICRT has the perfect remedy for you. Electro Breeze is the program that brings you all the synthetic elements you have come to love about electronic music, but leaves you with none of the headaches. From the morning bars of Copenhagen to the beach parties of Ibiza, join ICRT DJ Joey every Saturday night as he explores the world for that perfect melody, fit for only the most dedicated electronic enthusiast. (ICRT, 1 hour)

Saturday 9-10pm/Monday 1-2am

ICRT Top 10

ICRT DJ Joseph Lin counts down the top ten selling songs in Taiwan each and every week. (ICRT, 1 hour)

Sunday 5-6pm/Thursday 11pm-12am

Click here to view the Top 10 Chart of the week!

Latinos Taiwan

DJ Cola will introduce you to a different kind of Latin classic music, including Latin Pop (Reggaeton), Salsa, Bachata, Son Cubano, Latin Jazz, Latin Romantica and more, offering a more adult contemporary taste of Latin Music. The show also includes interviews with local Litinos with Latin music savvy, along with an introduction of Latin culture, food, travel and festivals.   (Independent, 1 hour)

Saturday 8-9pm/Monday 12-1am

Rock Of Ages

Rock of Ages focuses on all rock genres, including Classic Rock, 80s glam rock, 90s rock, alternative rock, and bands today carrying on the rock music tradition. It’s loud, it’s alive, and it’s fun as rocks on.

FRIDAY, 11 p.m. – 2 a.m. ; Sunday, 1 a.m. – 4 a.m.*

The Jam(16:00 ~ 20:00)

The Jam is one of the most dynamic yet personable programs on ICRT. Staying close with our listeners lifestyle as well as news and pop culture, the host of the Jam, Joseph Lin, brings a bilingual and bi-cultural show that is packed with music and entertaining subjects. The Jam airs daily right at the tail end of a work day providing a variety of segments including the hottest western music, infotainment, interviews with Taiwan and international musicians and celebrities, informative lifestyle segments, and tiny tips on learning English. Joseph Lin has a wide knowledge of music that crosses decades, which allows him to blend some of the best classic hits with current chart topping songs. Scheduling non-stop mixes allows listeners of different generations to enjoy and appreciate music of different eras seamlessly. One of the signature segment and soul of the JAM is the "Call Out" service the program provides, inviting listeners to submit their special dedications by having Joseph "surprise" call their loved ones. Whether it is the birthday of a friend, a confession of love , a wedding anniversary, an international long distance dedication or simply just a warm caring hello. Joseph Lin strives to make that connection as heart-warming for the listener as it is for the recipient. (ICRT, 4 hours)

Monday to Friday 4pm-8pm

The Midday Show

With the convenience of streaming services and computer generated playlists, do people still need radio? The short answer is, YES THEY DO! And they definitely need Midday Show! For 4 hours every weekday, DJ Joey brings the latest releases and a world of musical knowledge to the airwaves. Funky fresh is the mission, and staying woke is the goal. With Midday Show, you will also hear about the latest film releases, sporting news and social trends on the island. What more do you need?! For the intellectuals, DJ Joey also loves sharing historical, scientific and cultural tidbits. So, tune in to learn about the world we live in and the island we stand on! (ICRT, 4 hours)

Monday to Friday 12:30pm-4pm

The Morning Show

tevie loves music of all kinds, and he takes requests!  Every morning you will hear an eclectic mix of Classic & Modern Rock, Indie & Alternative music, Top 40 pop music, light EDM, New Stuff, Old Stuff and other stuff in between. 

Expect to hear the morning news headlines, conversation about current events & culture in Taiwan during the Lifestyle Report, Interviews with local business leaders and organizations, and a bit of the strange, fun, outrageous & crazy during the Morning Nonsense segment.

Stevie has a soft spot for animals, so look for upcoming segments about pets and furry friends with various Animal Charity organizations around Taiwan.  Another show segment in the works is a segment on Food, restaurants, dining, eating, cooking…and did I mention Food? (ICRT, 4 hours)

Monday to Friday 8am-12pm

Underground Sounds

Southern Taiwan comes alive on ICRT with Underground Sounds hosted by DJ Chamber in Kaohsiung. This show is all about southern Taiwan, specifically Kaohsiung and Tainan. Award winning DJ Chamber spins his club mixes, invites special guest club DJs and the south’s hottest bands, along with the latest local entertainment news in this two-hour show dedicated totally to the southern part of Taiwan and for everyone who loves club mixes. (Independent, 2 hours)

SATURDAY, 10 p.m. - 12 a.m.; TUESDAY-WEDNESDAY, 11 p.m.-1 a.m. (Re-Run)

2